Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

While on flight was trying to sleep and woke up feeling faint, sweating excessively and tingling fingertips. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
While traveling by airplane over the weekend I was trying to sleep and woke up feeling faint, sweating excessively and my fingertips tingled in both hands. I do not have a fear of flying. I am a 52 year old woman.
Posted Thu, 10 Oct 2013 in General Health
Answered by Dr. Prasad 1 hour later
Brief Answer:
You need to recollect the events...

Detailed Answer:

What I learn from your description is that you had an acute event while in sleep during your air travel. Now what you need to recollect is:
- For how long did you have the symptoms?
- How did it improve - was it a spontaneous recovery or did you need to eat or drink something to make you feel better?

Definitely those symptoms are not normal and neither do I consider them to be related to anxiety and fear.

Symptoms such as the above can be related to low sugar level if you had to eat something to feel better. If it resolved spontaneously, then it might be related to a "syncope". Both these are concerning and needs to be evaluated by your physician.

Hope this helps. Let me know if you need clarifications.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor